# SDR UIEA2022052600546

- Difficulty date: June 2, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 84,432 hours, 13,881 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bushing
- Condition: Elongated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#3 PYLON TORQUE BOX INNER AREA NAC STA 298.93 BLEED AIR DUCT R/H SUPPORT ROD LWR DUCT SIDE ATTACHED BOLT HOLE FOUND ELONGATION LINE REAM 2EA AFFECTED BUSHING HOLES AND FABRICATE 2 EACH BUSHING AS PER HX RI-36-11-15646 REV A )
